Publique en esta revista
Información de la revista
Vol. 16. Núm. 2.
Páginas 71-72 (Abril - Junio 1980)
Compartir
Compartir
Descargar PDF
Más opciones de artículo
Vol. 16. Núm. 2.
Páginas 71-72 (Abril - Junio 1980)
Acceso a texto completo
Edema pulmonar por sobredosificacion de heroina
Pulmonary edema by overdose of heroin
Visitas
...
J. Ortega Carnicer, A. Carbonell Porras, J.M. Aguado Borruey
Ciudad Sanitaria 1.° de Octubre. Madrid. Departamento de Medicina Intensiva
Información del artículo
Resumen
Bibliografía
Descargar PDF
Estadísticas
Resumen

Se describe un caso de edema pulmonar por sobredosificación de heroína, en un paciente de 21 años, lo que constituye una rareza en España.

Se analizan sus manifestaciones radiológicas y los distintos mecanismos patogénicos implicados en su producción, tales como la hipoxia, la acción del sistema nervioso central, o la anafilaxia. Igualmente, se consideran las medidas necesarias para su terapéutica.

Summary

The authors describe a case of pulmonary edema by overdose of heroin in a twenty-one year old patient, which is rare in Spain.

The authors analyze its radiological manifestations and the different pathogenic mechanisms implied in its production, such as hypoxia, action of the central nervous system or anaphylaxis. The authors aiso comment of the necessary therapeutic measures.

El Texto completo está disponible en PDF
Bibliografia
[1.]
A.P. Fishman.
Pulmonary edema: The water-exchanging function of the lung.
Circulation, 46 (1972), pp. 390
[2.]
E.D. Robin, C.E. Cross, R. Zeus.
Pulmonary edema.
New Engl. J. Med., 288 (1973), pp. 239
[3.]
N.C. Staub.
Pulmonary edema: Physiologic approaches to management.
Chest, 74 (1978), pp. 559
[4.]
J. Butler, B.C. Culver, J. Huseby, R. Albert.
The hemodynamics of pulmonary edema.
Am. Rev. Respir. Dis., 114 (1976), pp. 93
[5.]
A.A. Katzenstein, C.M. Bloor, A.A. Leibow.
Diffuse alveolar damage: The role of oxygen, shock, and related factors.
Am. J. Pathol., 85 (1976), pp. 210
[6.]
J.A. Chazan, S. Garella.
Glutethimide intoxication: A prospective study of 70 patients treated conservatively without hemodialysis.
Arch. Intern. Med., 128 (1971), pp. 215
[7.]
J.L. Duberstein, M.D. Kaufman.
A clinical study of an epidemic of heroin intoxication and heroin-induced pulmonary edema.
Amer. J. Med., 51 (1971), pp. 704
[8.]
W.J. Morrison, S. Wetherill, J. Zyroff.
The acute pulmonary edema of herom intoxication.
Radiology, 97 (1970), pp. 347
[9.]
W.Z. Stern, P.W. Spear, H.G. Jacobson.
The roengentfindings in acute heroin intoxication.
Amer. J. Roentgenol., 103 (1968), pp. 522
[10.]
R.E. Jaffe, E.B. Koschmann.
Intravenous drug abuse: pulmonary cardiac and vascular complications.
Amer. J. Roentgenol., 109 (1970), pp. 107
[11.]
A.D. Steinberg, J.S. Karliner.
The clinical spectrum of heroin pulmonary edema.
Arch. Intern. Med., 122 (1968), pp. 122
[12.]
N.P. Wray, M.B. Nicotra.
Pathogenesis of neurogenic pulmonary edema.
Am. Rev. Respir. Dis., 118 (1978), pp. 783
[13.]
J.W. Severinghaus.
Pulmonary vascular function.
Am. Rev. Respir. Dis., 116 (1977), pp. 943
[14.]
C. Clemmesen, N.A. Assen.
Treatment of circulatory shock in narcotic poisoning.
Danish. Med. Bull., 10 (1963), pp. 100
[15.]
U.I. Frand, C.S. Shim, M.H. Willians.
Heroin-induced pulmonary edema: Sequencial studies of pulmonary function.
Chest., 72 (1976), pp. 512
[16.]
D. Gopimatham, J. Saroja, J.R. Spears, A. Gelb, G.E. Emmanuel.
Hemodynamic studies in heroin induced acute pulmonary edema.
Circulation, 42 (1970), pp. 44
[17.]
S.M. Ayres.
Ventilatory management in acute pulmonary edema.
Amer. J. Med., 54 (1973), pp. 558
[18.]
N.C. Staub.
Pulmonary edema.
Physiol. Rev., 54 (1976), pp. 678
[19.]
J.S. Lutch, M.D. Murray.
Continuous positive-pressure ventilation: Effects on systemic oxygen transport and tissue oxigenation.
Ann. Intern. Med., 76 (1972), pp. 193
Copyright © 1980. Sociedad Española de Neumología y Cirugía Torácica
Idiomas
Archivos de Bronconeumología

Suscríbase a la newsletter

Opciones de artículo
Herramientas
es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?